# SDR SWIA200718671

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 10,470 hours, 9,115 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE COCKPIT WINDOW CRACKED.  REPLACED LEFT SIDE WINDOW IAW MM 56-12-01, P/N OFF NP139322-1, S/N 03102H1757.
